DOI QR코드

DOI QR Code

CERTAIN SUBGROUPS OF SELF-HOMOTOPY EQUIVALENCES OF THE WEDGE OF TWO MOORE SPACES

  • Jeong, Myung-Hwa (Division of General Education, Ajou University)
  • Published : 2010.01.31

Abstract

For a based, 1-connected, finite CW-complex X, we denote by $\varepsilon(X)$ the group of homotopy classes of self-homotopy equivalences of X and by $\varepsilon_#\;^{dim+r}(X)$ the subgroup of homotopy classes which induce the identity on the homotopy groups of X in dimensions $\leq$ dim X+r. In this paper, we calculate the subgroups $\varepsilon_#\;^{dim+r}(X)$ when X is a wedge of two Moore spaces determined by cyclic groups and in consecutive dimensions.

Keywords

self-homotopy equivalences;Moore spaces

References

  1. S. Araki and Toda, Multiplicative structure in mod q cohomology theories I, Osaka J. Math. 2 (1965), 71–115.
  2. M. Arkowitz, The group of self-homotopy equivalences - a survey, in: R. Piccinini, ed., Lecture Notes in Math. 1425 (Springer, New York, 1990), 170–203. https://doi.org/10.1007/BFb0083840
  3. M. Arkowitz and G. Lupton, On finiteness of subgroups of self-homotopy equivalences, in: Contemporary Mathematics, Vol. 181 (American Mathematical Society, 1995), 1–25.
  4. M. Arkowitz and K. Maruyama, Self-homotopy equivalences which induce the identity on homology, cohomology or homotopy groups, Topology Appl. 87 (1998), 133–154. https://doi.org/10.1016/S0166-8641(97)00162-4
  5. E. Spanier, Algebraic Topology, McGraw-Hill, New York, 1996.

Cited by

  1. Certain self-homotopy equivalences on wedge products of Moore spaces vol.272, pp.1, 2014, https://doi.org/10.2140/pjm.2014.272.35